Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Too much gas in the stomach
Feb 21, 2014

Hi Nelson My CD4 is 650 and I am undetected been on Tribuss tablate for 13 months I don't exercise but I eat a lot of rafage, wheet and brown bread. I have noticed lately that I fart a lot lately my husband is complaining because it happens mostly at night. I have too much gas in my stomach. I am so emrassased now to sit with other people because I can't hold it back. Is it because of the medicine maybe?

Response from Mr. Vergel

You are obviously not digesting all your carbohydrates and thus having gut bacteria ferment the excess (fermentation causes gas). You can try taking some digestive enzymes and probiotics before every meal and see if your gas improves.

Your HIV medication is not associated with gas issues.

Nelson



Previous
Soy
Next
Can't Get Aroused

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement